Alert archive / Louisiana / Small Craft Advisories in 2012
Small Craft Advisory 16, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Mar 2, 2012, 10:21 PM CST. It took effect at Mar 3, 2012, 3:00 AM CST. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2012, 10:21 PM CST (04:21 UTC)
- In effect from
- Mar 3, 2012, 3:00 AM CST
- Expired
- Mar 4, 2012, 3:51 AM CST
- In force
- 25 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted, in the capitals the NWS used until 2016.
749 WHUS74 KLCH 030421 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1021 PM CST FRI MAR 2 2012 ...STRONG NORTH WINDS EXPECTED TO BEGIN LATER TONIGHT... .A STRONG COLD FRONT IS FORECAST TO ENTER THE NORTHWEST GULF OF MEXICO DURING THE OVERNIGHT HOURS...AND CONTINUE MOVING TO THE SOUTHEAST THROUGH THE DAY SATURDAY. STRONG NORTH WINDS...WITH GUSTS NEAR GALE FORCE AT TIMES...ARE EXPECTED IN THE WAKE OF THE FRONT...ALONG WITH ROUGH SEAS. GMZ450-452-470-031100- /O.NEW.KLCH.SC.Y.0016.120303T0900Z-120304T0400Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- 1021 PM CST FRI MAR 2 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 10 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 10 PM CST SATURDAY. * WINDS AND SEAS: NORTH WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ455-472-475-031100- /O.NEW.KLCH.SC.Y.0016.120303T1200Z-120304T0400Z/ COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 1021 PM CST FRI MAR 2 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 10 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 10 PM CST SATURDAY. * WINDS AND SEAS: NORTH WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 13
5 follow-up statements
377 WHUS74 KLCH 031058 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 458 AM CST SAT MAR 3 2012 ...STRONG NORTH WINDS EXPECTED TO BEGIN LATER TONIGHT... .A STRONG COLD FRONT WILL CONTINUE TO PUSH THROUGH THE OUTER EASTERN WATERS THIS MORNING AND SHOULD BE WELL BEYOND THE COASTAL WATERS BY THE AFTERNOON. STRONG NORTH WINDS ARE EXPECTED IN THE WAKE OF THE FRONT...ALONG WITH ROUGH SEAS. GMZ450-452-470-040000- /O.CON.KLCH.SC.Y.0016.000000T0000Z-120304T0400Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- 458 AM CST SAT MAR 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING. * WINDS AND SEAS: NORTH WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ455-472-475-040000- /O.CON.KLCH.SC.Y.0016.120303T1200Z-120304T0400Z/ COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 458 AM CST SAT MAR 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING. * WINDS AND SEAS: NORTH WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SWEENEY
264 WHUS74 KLCH 031526 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 926 AM CST SAT MAR 3 2012 ...STRONG NORTH WINDS EXPECTED TO BEGIN LATER TONIGHT... .A STRONG COLD FRONT WILL CONTINUE TO PUSH THROUGH THE OUTER WATERS THIS MORNING AND INTO THE MIDDLE GULF. STRONG NORTH WINDS IN THE WAKE OF THE FRONT...ALONG WITH ROUGH SEAS. GMZ450-452-455-470-472-475-032330- /O.CON.KLCH.SC.Y.0016.000000T0000Z-120304T0400Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 926 AM CST SAT MAR 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING. * WINDS AND SEAS: NORTH WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
594 WHUS74 KLCH 032153 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 353 PM CST SAT MAR 3 2012 ...STRONG NORTH WINDS THROUGH TONIGHT... .TIGHT PRESSURE GRADIENT WILL CONTINUE TO STRONG WINDS IN THE COASTAL WATERS THROUGH THIS EVENING BEFORE RELAXING WITH ROUGH SEAS. GMZ450-452-455-470-472-475-040400- /O.CON.KLCH.SC.Y.0016.000000T0000Z-120304T0400Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 353 PM CST SAT MAR 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING. * WINDS AND SEAS: NORTH WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
306 WHUS74 KLCH 040343 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 943 PM CST SAT MAR 3 2012 ...STRONG NORTH WINDS OVER PARTS OF THE NORTHWEST GULF... .STRONG NORTH WINDS AND ROUGH SEAS CONTINUE OVER PARTS OF THE NORTHWEST GULF IN THE WAKE OF THE COLD FRONT THAT MOVED THROUGH EARLY SATURDAY MORNING. WINDS AND SEAS WILL GRADUALLY SUBSIDE THROUGH THE OVERNIGHT HOURS AS HIGH PRESSURE BUILDS INTO THE NORTHWEST GULF. GMZ450-452-040445- /O.CAN.KLCH.SC.Y.0016.000000T0000Z-120304T0400Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- 943 PM CST SAT MAR 3 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION THROUGH LATE TONIGHT. $$ GMZ455-470-472-475-041000- /O.EXT.KLCH.SC.Y.0016.000000T0000Z-120304T1000Z/ COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 943 PM CST SAT MAR 3 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM CST SUNDAY. * WINDS AND SEAS: NORTH WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 13
993 WHUS74 KLCH 040951 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 351 AM CST SUN MAR 4 2012 ...WINDS DIMINISHING OVER THE COASTAL WATERS... .HIGH PRESSURE IS BUILDING IN FROM THE WEST. THIS WILL CONTINUE A TREND OF DIMINISHING WINDS OFF THE COAST. MODERATE WINDS THIS MORNING WILL BECOME LIGHT BY THIS AFTERNOON. GMZ455-470-472-475-041100- /O.CAN.KLCH.SC.Y.0016.000000T0000Z-120304T1000Z/ COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 351 AM CST SUN MAR 4 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ SWEENEY
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Mar 2, 6:45 PM CST, 3 hours 36 minutes earlier.
Area forecast discussion, Mar 2, 6:45 PM CST, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
645 PM CST FRI MAR 2 2012
.AVIATION UPDATE...REGARDING 00Z TAF ISSUANCE. A COLD FRONT ADVANCING
ACROSS THE REGION TONIGHT WILL BE ACCOMPANIED BY A FEW SHOWERS AND
THUNDERSTORMS. SOME GUSTY WINDS AND SMALL HAIL MAY OCCUR WITH
STRONGER CONVECTION. OTHERWISE MVFR/VFR CLOUDINESS IS EXPECTED TO
LOWER INTO IFR UNTIL PASSAGE OF THE BOUNDARY...WITH WINDS THEN
BECOMING INCREASINGLY STRONG FROM THE NORTHWEST USHERING SHARPLY
DRIER AIR INTO THE REGION
&&
MARCOTTE
&&
.PREV DISCUSSION... /ISSUED 432 PM CST FRI MAR 2 2012/
DISCUSSION...
SHOWERS AND THUNDERSTORMS OVER SOUTHEAST TEXAS AND SOUTHERN
LOUISIANA ARE RUNNING OUT AHEAD OF A COLD FRONT THAT IS EXPECTED
TO MOVE THROUGH THE REGION BY THE EARLY MORNING HOURS. A SEVERE
THUNDERSTORM WATCH WILL REMAIN IN PLACE ACROSS THE LAKES REGION OF
SOUTHEAST TEXAS AND CENTRAL LOUISIANA THROUGH 9 PM. RAINS FALL
TOTALS ARE EXPECTED TO BE LESS THAN 1/2 INCH ALL THOUGH SOME
LOCATIONS WILL RECEIVE A BIT MORE.
WINDS WILL PICKUP BEHIND THE FRONT WITH COOLER TEMPS ON STORE
DURING THE DAY ON SATURDAY. BRISK WINDS IN THE COASTAL WATERS WILL
REQUIRE A SMALL CRAFT ADVISORY SATURDAY. AS THE HIGH PRESSURE
BUILDS IN SUNDAY... THIS LOOKS TO BE THE COLDEST MORNING WITH LOWS
IN THE LOWER 40S BUT TEMPS WILL RECOVER INTO THE LOWER 70S WITH
SUNNY SKIES. GRADUAL WARM-UP THROUGH THE WORK WEEK.
THE NEXT RAINFALL/COOL FRONT EVENT LOOKS TO BE ON THURSDAY OF NEXT
WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 81 56 67 41 72 / 20 60 10 0 0
KBPT 81 55 67 41 73 / 20 60 10 0 0
KAEX 81 49 65 38 71 / 40 60 10 0 0
KLFT 81 58 66 41 72 / 20 60 10 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT EXERCISE CAUTION UNTIL 6 AM CST SATURDAY FOR THE
FOLLOWING ZONES: CALCASIEU LAKE...COASTAL WATERS FROM
CAMERON LA TO HIGH ISLAND TX OUT 20 NM...COASTAL WATERS
FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM...COASTAL
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA
OUT 20 NM...SABINE LAKE...VERMILION BAY...WATERS FROM
INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM...WATERS
FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM...WATERS
FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM.
&&Hazardous weather outlook, Mar 2, 1:54 PM CST, 8 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 154 PM CST FRI MAR 2 2012 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 031200- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 154 PM CST FRI MAR 2 2012 ...SEVERE THUNDERSTORM WATCH NUMBER 60 IN EFFECT FOR PORTIONS OF THE AREA THROUGH 9 PM THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A PACIFIC COLD FRONT WILL ADVANCE THROUGH THE THE REGION THROUGH THIS EVENING. SHOWERS AND THUNDERSTORMS ARE POSSIBLE ALONG AND AHEAD OF THE FRONT, AND SOME STORMS MAY BE SEVERE WITH HEAVY RAINFALL, STRONG GUSTY WINDS, HAIL, AND FREQUENT LIGHTNING POSSIBLE ESPECIALLY ACROSS EAST CENTRAL TEXAS THROUGH CENTRAL LOUISIANA. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM FOR PORTIONS OF EAST TEXAS AND CENTRAL LOUISIANA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. GMZ430-432-435-450-452-455-470-472-475-031200- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 154 PM CST FRI MAR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...THIS AFTERNOON AND TONIGHT A PACIFIC COLD FRONT WILL ADVANCE THROUGH THE COASTAL WATERS. PRE-FRONTAL SHOWERS AND THUNDERSTORMS ARE POSSIBLE TONIGHT. SOME STORMS WILL BE STRONG WITH HEAVY RAINFALL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Mar 2, 7:34 PM CST, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
734 PM CST FRI MAR 2 2012
LAZ027-TXZ259-260-030230-
NORTHERN JASPER TX-NORTHERN NEWTON TX-VERNON LA-
734 PM CST FRI MAR 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR JASPER AND NEWTON COUNTIES...
SIGNIFICANT WEATHER ADVISORY FOR VERNON PARISH UNTIL 830 PM CST...
AT 724 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTH OF HARRISBURG...MOVING NORTHEAST AT
35 MPH.
THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
FARRSVILLE...WIERGATE...STRINGTOWN...MAYFLOWER...BURKEVILLE AND
EVANS.
THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CST FRIDAY
EVENING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 3134 9339 3090 9322 3085 9388 3101 9398
3118 9368 3118 9360 3117 9358 3120 9355
3124 9356 3126 9354 3129 9349 3128 9345
3133 9342
MMSpecial weather statement, Mar 2, 8:20 PM CST, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
820 PM CST FRI MAR 2 2012
LAZ027-TXZ260-030300-
NORTHERN NEWTON TX-VERNON LA-
820 PM CST FRI MAR 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR NEWTON COUNTY...SIGNIFICANT
WEATHER ADVISORY FOR VERNON PARISH UNTIL 900 PM CST...
AT 818 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF BURR FERRY...MOVING
NORTHEAST AT 35 MPH.
THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
PICKERING...NEW LLANO...ANACOCO...LEESVILLE...FORT POLK AND SLAGLE.
THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CST FRIDAY
EVENING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 3136 9300 3134 9298 3134 9297 3124 9283
3099 9283 3098 9347 3115 9356 3137 9324
MMSpecial weather statement, Mar 2, 8:38 PM CST, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
838 PM CST FRI MAR 2 2012
LAZ027-TXZ260-030315-
NORTHERN NEWTON TX-VERNON LA-
838 PM CST FRI MAR 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR NEWTON COUNTY...SIGNIFICANT
WEATHER ADVISORY FOR VERNON PARISH UNTIL 915 PM CST...
AT 836 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES WEST OF NEWTON...MOVING EAST AT 35 MPH.
THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...NEWTON...
BURKEVILLE AND STRINGTOWN.
THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CST FRIDAY
EVENING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 3109 9351 3094 9354 3078 9359 3074 9384
3092 9385
MMSpecial weather statement, Mar 2, 9:04 PM CST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 904 PM CST FRI MAR 2 2012 LAZ027-030-TXZ260-030345- NORTHERN NEWTON TX-BEAUREGARD LA-VERNON LA- 904 PM CST FRI MAR 2 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NEWTON COUNTY...SIGNIFICANT WEATHER ADVISORY FOR BEAUREGARD AND VERNON PARISHES UNTIL 945 PM CST... AT 859 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES NORTH OF JUNCTION...MOVING EAST AT 35 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...DE RIDDER...ROSEPINE...PICKERING...FORT POLK...SUGARTOWN AND CRAVENS. THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FRIDAY EVENING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS. LAT...LON 3117 9307 3082 9300 3082 9352 3094 9354 MM
Special weather statement, Mar 2, 9:45 PM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
945 PM CST FRI MAR 2 2012
LAZ028-029-030430-
RAPIDES LA-AVOYELLES LA-
945 PM CST FRI MAR 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES AND AVOYELLES PARISHES
UNTIL 1030 PM CST...
AT 942 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF KOLIN...MOVING EAST AT 35
MPH.
THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...KOLIN...
POLAND...LIBUSE...RUBY...ESLER REGIONAL AIRPORT AND CENTERPOINT.
THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
LAT...LON 3145 9215 3141 9215 3136 9207 3133 9207
3135 9203 3132 9200 3129 9201 3116 9197
3114 9244 3127 9247 3147 9219
MMSpecial weather statement, Mar 2, 9:49 PM CST, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 949 PM CST FRI MAR 2 2012 LAZ027-028-030430- RAPIDES LA-VERNON LA- 949 PM CST FRI MAR 2 2012 ...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES AND VERNON PARISHES UNTIL 1030 PM CST... AT 945 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM OVER PITKIN...MOVING EAST AT 35 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...UNION HILL...ELMER...GLENMORA AND MCNARY. THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. LAT...LON 3124 9259 3090 9250 3089 9300 3098 9303 MM
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 8:20 PM CST | Special Weather Statement | LCH | Vernon | 40 min |
| Mar 2, 9:04 PM CST | Special Weather Statement | LCH | Vernon | 41 min |
| Mar 2, 9:45 PM CST | Special Weather Statement | LCH | Rapides | 45 min |
| Mar 2, 9:49 PM CST | Special Weather Statement | LCH | Rapides | 41 min |
| Mar 2, 7:34 PM CST | Special Weather Statement | LCH | Sabine | 56 min |
| Mar 2, 8:38 PM CST | Special Weather Statement | LCH | Newton | 37 min |
Nearby
Small Craft Advisories in Louisiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.